# SDR SWAA2025110324116

- Difficulty date: October 13, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ANGLE LOCATED ACCESS PANEL 651GB RT WING.  REPLACED SUPPORT ANGLE LOCATED ON T/E ACCESS PANEL IAW SRM 51-10-02, ITEM 9, AND SRM 51-40-02.
